# SDR CALA2016111400901

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 55,432 hours, 20,157 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059459
- Condition: Unserviceable
- Location: Nr 2 Engine
- Part time: 43,028 hours, 15,194 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE OIL PRESSURE FLUCTUATIONS, QTY SHOWS ZERO. NO OTHER INDICATIONS UNTIL TOUCHDOWN. PRESSURE WENT INTO RED BAND WHILE TURNING OFF RUNWAY. SHUT ENGINE DOWN, FOUND NR 2 ENG STARTER CLAMP BROKEN CAUSING LOOSE STARTER W/ OIL LEAK.  REPLACED STARTER & CLAMP, RAN ENGINE, CKD FOR LEAKS, NONE NOTED, ENGINE CKD NML REF 80-11-01.
